# SDR CALA2023070702194

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 77,745 hours, 33,438 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF THE LANDING GEAR LEVER WOULD NOT GO UP FOLLOWED BY THE FOLLOWING ECAM MESSAGES L/G DOORS NOT CLOSED/ L/G GEAR NOT UPLOCKED AND L/G SHOCK ABSORBER FAULT.  REPORTED BY CREW TOMC SMITH... INTERROGATED BOTH LGCIUS, FOUND NLG SHOCK ABSORBER (2526GM) SENSOR FAULT. ACCOMPLISHED NLG SHOCK ABSORBER CHARGE PRESSURE CHECK AND SERVICE, AS PER AMM 12-14-32-614-004A. CORRECTED DIMENTION "H" IAW NITROGEN PRESS AND HYDRAULIC FLUID.
